# SDR AWXA200600187

- Difficulty date: January 11, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,961 hours, 13,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112830202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C7 CHECK DISCOVERED CORROSION ON DUMMY RAIL AT FS 16 AND Y-81.  RE-WORK WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 53-11-14.  MAINTENANCE REMOVED AND INSTALLED NEW DUMMY RAIL FROM FS 12 TO FS 16 AT Y-81 IAW AIRBUS 320 SRM 51-42-11.
